Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A class of flexible nilstable algebras


Author: William G. Witthoft
Journal: Proc. Amer. Math. Soc. 22 (1969), 361-363
MSC: Primary 17.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0260819-X
MathSciNet review: 0260819
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.60

Retrieve articles in all journals with MSC: 17.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0260819-X
Article copyright: © Copyright 1969 American Mathematical Society